# SDR DALA2018050203025

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 45,875 hours, 20,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. 1R DOOR SLIDE LITE INOP INTERIOR. DOOR SLIDE LIGHT INOP AT 1R DOOR. FOUND DEBRIS BLOCKING SLIDE ARM SENSORS. RMVD DEBRIS FROM SENSOR.
